MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PICO 7 10CMX40CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. PICO 7 10CMX40CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66022004
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during npwt, a pico 7 10cmx40cm system was unable to make proper seal.No significant delay in treatment due to this malfunction was reported; nevertheless, treatment was concluded with a competitors dressing.Neither patient injury nor other complications were reported.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
PICO 7 10CMX40CM
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11853534
Report Number8043484-2021-01182
Device Sequence Number3847026
Product Code OMP
UDI-Device Identifier05000223492199
UDI-Public05000223492199
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model Number66022004
Device Catalogue Number66022004
Device Lot Number2039
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;